On intrinsic isometries to euclidean space

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Compact metric spaces that admit intrinsic isometries to the Euclidean d-space are considered. Roughly, the main result states that the class of such spaces coincides with the class of inverse limits of Euclidean d-polyhedra.

Original languageEnglish (US)
Pages (from-to)803-812
Number of pages10
JournalSt. Petersburg Mathematical Journal
Volume22
Issue number5
DOIs
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On intrinsic isometries to euclidean space'. Together they form a unique fingerprint.

Cite this